# SDR DL72W980119

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3RD BAY DOWN INSIDE ACCESS 9504 ON LT SIDE STRINGER HAS .25 INCH CRACK EMANATING FROM BELOW BOLT HEAD.  DYE CHECKED AREA PER PS 900-6-3.  AREA VERIFIED AS CRACKED.  STOP DRILLED ENDS OF CRACKS.  DYE CKD TO VERIFY CRACK END.  FAB REPAIR PARTS PER M/M 55-30-0 FIG 803. OK TO INSTALL REPAIR.
